# SDR AALA202509056953

- Difficulty date: August 29, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 21,009 hours, 5,750 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: D5348015800700
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER DOOR BIRT BAR FITTING PLATE ASSEMBLY. REPLACED PLATE ASSEMBLY AS REQUIRED.
